# SDR DALA2016040102552

- Difficulty date: March 31, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 57,005 hours, 21,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT FLOOR SUPPORT JUST FWD OF DOOR IS CORRODED.  REMOVED OLD RT FLOOR SUPPORT TRANSITION IAW SRM 51-30- 01.  INSTALLED TRANSITION IAW SRM 51-40-02 AND SIDEWALL PANELS IAW SRM 51-40-02.
